# SDR 08FDEA02957

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC16541
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP CRACK ON LOWER SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIG 85 VOL I.
